# SDR HEEA955383

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Cylinder
- Part number: 350A25135003
- Condition: Pin Sheared
- Location: Control Lock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUD PIN THAT CONTROL ROD CONNECTS TO ON LOCK ASSY SHEARED FROM LOCK ASSY. REPLACED WITH SERVICEABLE PART FROM STOCK.
